# SDR UALA2013020700730

- Difficulty date: February 6, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 46,120 hours, 9,986 cycles
- Engine: Pwa PW4077
- System (JASC): 2830 · Fuel Dump System
- Part: Actuator
- Part number: MA30A1001
- Part serial: T57642
- Condition: Failed
- Location: Fuel Jettison
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT JETTISON ISOLATION VALVE IS NOT IN COMMANDED POSITION.  STATUS MESSAGE 2812012 ACTIVE.  REPLACED RIGHT FUEL JETTISON ISOLATION VALVE ACTUATOR.
